What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Sep 16, 5:56 AM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 16, 5:56 AM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
656 AM EDT Tue Sep 16 2025
.SYNOPSIS...
High pressure in New England remains largely in place through
midweek. A coastal low approaches the region this morning,
lingering through midweek. This low will bring widespread rain,
cooler temperatures, and breezy conditions across the area
through Wednesday. A brief warmup is expected by late week
before a return to slightly below normal temperatures by early
next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 310 AM EDT Tuesday...
Key Messages:
- A slow moving coastal low pressure moves closer to the area
bringing heavy rainfall and strong winds.
- The Flood Watch remains in effect for south and southeast
portions of the area through late tonight. Locally heavy
rainfall continues today, especially through south and
southeastern portions of the area where storm total rainfall
of 2-4"+ is possible.
- The Wind Advisory remains in effect for the VA Eastern Shore
to NC coast as well as portions of SE VA, now including the
City of Chesapeake. Breezy NE winds with gusts up to 25-30 mph
inland and 35- 45 mph along the southern bay and Atlantic
coast.
The early morning analysis shows the low pressure system at the
surface is centered off the coast of Cape Hatteras. Satellite
imagery shows some bands of convection have begun to initiate near
the center. With the upper air low pressure center over the
Carolinas, the system will likely maintain its strength before
moving inland. The model guidance continues to struggle with
agreeing on the track, with some models bringing the low further
inland than others. Most of the hi-res models depict a slight
eastward shift in the location, which would bring the heaviest
rainfall totals to the SE of the area.
Moderate to heavy rainfall will continue throughout the day with
rainfall totals of 2-4"+ possible in the SE. WPC maintains the
Slight Risk ERO for SE VA and NE NC and a broader Marginal Risk
further towards central VA. The heavier bands could be efficient
rainfall producers, as the 00z HREF shows a 30% chance of 3" in 3
hours in NE NC this morning, which could result in localized flash
flooding in the SE. The Flood Watch remains in effect for SE VA and
NE NC, generally along and east of I-85 and south of I-64 until
early Wednesday morning. The forecast soundings and models show
limited instability to the west of I-85, but there could still be a
few rumbles of thunder. SPC maintains a Marginal Risk for severe
weather over the tidewater region, as there will likely be slightly
more instability. An isolated tornado cannot be ruled out, primarily
this morning, as well as isolated damaging wind gusts. However, the
instability remains relatively low.
THe pressure gradient from the low pressure will bring breezy
conditions. The Wind Advisory remains in effect for SE VA and
coastal NE NC and has been expanded to now include the City of
Chesapeake. Additionally, the Wind Advisory has been expanded
temporally, now through this evening. Expect NE winds up to
25-35 mph inland and 35- 45 mph along the coast.
Temperatures today will remain cool as the day remains cloudy and
rainy with highs in the mid to upper 60s for most, lower 70s in SE
VA and NE NC. Tonight, temperatures will range from the upper 50s in
the piedmont to the mid 60s along the coast.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 310 AM EDT Tuesday...
Key Messages:
- Showers linger Wednesday as the low pressure weakens and moves
offshore.
- Improving conditions on Thursday as the influence of the low
pressure system weakens over the area.
The low pressure system will weaken Wednesday but will bring
scattered showers. Additional rainfall remains likely across the
area up to an 1", especially the Northern Neck. Temperatures
Wednesday will be cool and similar to today with highs in the upper
60s to lower 70s (mid 70s along the coast). The low pressure will
move offshore by early Thursday morning which will allow conditions
to improve, with only isolated chances of rain/drizzle near the
coast. Skies will clear out some as high pressure begins to move
into the area, which will help allow warmer high temperatures in the
upper 70s across the area. Lows will be in the upper 50s to lower
60s.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 310 AM EDT Tuesday...
Key Messages:
- Warmer Friday ahead of a back door front that drops south this
weekend, bringing cooler temperatures to the area.
The upper level ridge moves into the East Coast Fri into Sat with a
warmup expected on Fri with highs in the mid 80s possible. The
surface high pressure will help keep clear and dry skies. A strong
area of high pressure builds SE into New England behind a possible
back door front this weekend into early next week with CAD
potentially developing. Cooler weather returns with highs generally
in the 80s on Saturday and into the 70s Sun and Mon.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
As of 655 AM EDT Tuesday...
With the coastal low off the coast to the SE, flight conditions are
deteriorated for the coastal terminals this morning and remain
mostly MVFR and IFR across all terminals for the 12/16 TAF period.
MVFR CIGs are currently present at PHF and ORF (with ECG recently
fluctuating). Further away from the center of the low, SBY and RIC
(currently in VFR) will see CIG drops later this morning/afternoon.
Once the terminals drop to IFR by late afternoon, the CIGs will
remain around the same height for the majority of the period.
Moderate to heavy rain will likely continue for the majority of the
period as the low pressure lingers over the area. Some thunderstorms
are possible, but confidence in timing or location is not high
enough to include in the TAFs. The winds are out of the NNE between
15-20 kt with gusts up to 30 kt near the coast. The winds will
remain NNE and slightly increase with the coastal terminals possibly
seeing gust upwards of 30 to 35 kt with the highest gusts this
afternoon/evening. Isolated storms will likely bring higher gusts
and lower visibility.
Outlook: The coastal low will linger near the area into midweek with
degraded conditions expected through Wednesday. Conditions should
gradually improve Thursday with dry and VFR conditions returning by
Friday.
&&
.MARINE...
As of 310 AM EDT Tuesday...
Key Messages:
- Marine conditions deteriorate this morning, as low pressure off
the Carolina coast deepens while tracking toward the marine area.
Gale Warnings are in effect for all marine zones. NE winds increase
to 25-35 kt today with gusts of 40-45 kt.
- A High Rip Risk remains in place for all beaches through
Wednesday, with a High Surf Advisory in effect for tomorrow into
tomorrow evening.
- Winds slowly decrease from late today through Wednesday as the low
fills in.
Early morning wx analysis shows deepening low pressure off the NC
outer banks with convection around the center becoming much more
numerous during the past couple of hours. Meanwhile, ~1027mb high
pressure remains over SE Canada and the NE CONUS. Winds have been
lower than expected so far through the night...and are generally NE
at 20-30 kt with gusts of 25-35 kt. 00z/16 trends continue to slow
with the speed of the deepening surface low. Also, there is a decent
bit of uncertainity with respect to the exact track of the low, with
the GFS/NAM and some CAMs showing it making landfall near the VA/NC
border later today after deepening over the warm Gulf Stream waters.
On the other hand, the HRRR (and some other guidance) are now
forecasting it to track nearly due north off the NC and SE VA coast.
The exact track (and also the degree of deepening that occurs) will
be critical for the wind forecast/timing. With the slower trend, the
timing of peak winds will likely be this morning over the NC waters.
Winds are progged to decrease south of the VA-NC border later today
as the center of the low tracks through. Peak winds will likely
occur from midday through late afternoon (and potentially into the
early evening) across the bay, rivers, and VA/MD coastal waters.
Still looking at peak winds in the 30-35 kt range with gusts to 45
kt across the bay and coastal waters N of the VA-NC border. There is
decent potential for a few hours worth of sustained gales across the
VA coastal waters and the lower bay. In addition, local wind
probabilities show a 10-20% chc of 48+ kt gusts today (mainly from
11 AM-6 PM) just to the north of the low track (highest in the lower
bay and SE VA coastal waters). Also, convection just north of the
low could result in brief ~50 kt gusts over the waters. Given that
confidence in prolonged, gradient driven storm force wind gusts is
not that high, this will be handled with SMWs if needed. All Gale
Warnings run through this evening north of the VA-NC border, and the
warnings in the NC waters have been extended until 1 PM.
The low will gradually fill in this evening through tonight as the
system becomes vertically stacked as it lingers over the southern
waters (or just inland of the VA/NC coast). Wind gusts decrease
below Gale Force across the NC coastal waters by this afternoon, but
likely don't drop to high-end SCA levels until this evening/early
tonight farther north. Expect Small Craft Advisories to replace all
Gale Warnings by tonight and likely continue through Wednesday
evening before more benign conditions arrive by Wed night/Thu, when
winds gradually decrease with the low lifting out and the pressure
gradient slowly relaxing. Sub-SCA winds are then expected late this
week into the weekend.
Seas have built to 7-11 ft and will likely become 10-13 ft later
today. Waves build to 3-6 ft on the bay, potentially to ~7 ft at the
mouth of the bay today. High Surf Advisories remain in effect for
the coastal zones through tonight. The high rip risk will be
maintained through Wednesday.
&&
.TIDES/COASTAL FLOODING...
As of 310 AM EDT Tuesday...
With the increasing NE winds and building seas today, tidal
anomalies across the lower bay and SE VA/NE NC coast are expected
increase by 1-1.5 ft. Anomalies across the upper bay won't increase
as much (especially on the E side of the bay given the NE wind).
This will likely result in another round of nuisance to minor tidal
flooding with this morning's high tide, with peak water levels and
the greatest impacts coming with the high tide cycle this evening.
With the wind and wave forecast increasing a bit, we are now
expecting widespread moderate tidal flooding across the tidal
Potomac/Rappahannock/York/James, Middle/Lower Bay, and SE VA coast.
As such, have expanded the Coastal Flood Warnings to include all of
the western shore of the bay as well as the tidal
York/Rappahannock/Potomac Rivers this evening. Confidence in
localized major flooding has also increased along the tidal James
and in VA Beach. In addition, a Coastal Flood Warning has been
issued for Northampton County, VA where moderate flooding is
expected mainly along the Atlantic coast. Advisories have been
issued through this aftn/evening from Ocean City to Chincoteague
(and Eastern Currituck County where winds diminish earlier) to
account for minor flooding. ETSS continues to be well into moderate
thresholds in the areas under the warning during this evening's high
tide. Also, the 50th percentile from the NAEFS based P-ETSS is now
right at the major flood threshold of range at Jamestown with the
90th percentile a few tenths of a foot above the major flood
threshold of 5.0 ft MLLW. These percentiles from the P-ETSS seem
reasonable given the forecast winds/synoptic pattern. Hence, the
increased confidence in major flooding along the tidal James.
Expect water levels to drop off significantly after this evening's
high tide cycle due to the considerable decrease in winds/seas with
no worse than nuisance to low-end minor flooding expected from
Wednesday morning onward.
&&
.CLIMATE...
Record Low Maximum Temperatures:
9/16 9/17
RIC 65/1959 61/2011
ORF 64/1963 65/1986
SBY 59/1963 63/1924
ECG 66/1963 65/2011
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory from 2 PM this afternoon to 10 PM EDT
this evening for MDZ024-025.
High Surf Advisory until midnight EDT tonight for MDZ025.
NC...Flood Watch through late tonight for NCZ012>017-030>032-102.
Wind Advisory until 1 PM EDT this afternoon for NCZ102.
Coastal Flood Advisory until 8 PM EDT this evening for NCZ102.
High Surf Advisory until 8 PM EDT this evening for NCZ102.
VA...Coastal Flood Advisory from 2 PM this afternoon to 10 PM EDT
this evening for VAZ099.
High Surf Advisory until midnight EDT tonight for VAZ099-100.
Flood Watch through late tonight for VAZ079>082-087>090-092-
093-095>098-523>525.
High Surf Advisory until 8 PM EDT this evening for VAZ098.
Coastal Flood Advisory until 4 PM EDT this afternoon for
VAZ075>078-085-521-522.
Coastal Flood Warning from 4 PM this afternoon to 2 AM EDT
Wednesday for VAZ075>078-085-521-522.
Coastal Flood Advisory until 2 PM EDT this afternoon for
VAZ083-084-086-089-090-093-096-518-520-523>525.
Coastal Flood Warning from 2 PM this afternoon to 11 PM EDT
this evening for VAZ083-084-086-518-520-523.
Wind Advisory until 8 PM EDT this evening for VAZ084-086-099-
100-523-525.
Coastal Flood Warning from 2 PM this afternoon to 2 AM EDT
Wednesday for VAZ089-090-093-096-524-525.
Wind Advisory until 6 PM EDT this evening for VAZ095-097-098.
Coastal Flood Advisory until 1 PM EDT this afternoon for
VAZ095-097-098.
Coastal Flood Warning from 1 PM this afternoon to 11 PM EDT
this evening for VAZ095-097-098-100.
MARINE...Gale Warning until 10 PM EDT this evening for ANZ630-631-650-
652.
Gale Warning until 7 PM EDT this evening for ANZ632-634>638-
654-656.
Gale Warning until 1 PM EDT this afternoon for ANZ633-658.
&&
SYNOPSIS...KMC/RMM
NEAR TERM...KMC/RHR
SHORT TERM...KMC/RHR
LONG TERM...KMC/RHR
AVIATION...KMC
MARINE...ERI/MAM
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Sep 16, 4:07 AM EST, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
507 AM EDT Tue Sep 16 2025
VAZ048-060>062-064-069-509>511-170915-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Powhatan-
Western Louisa-Eastern Louisa-Western Hanover-
507 AM EDT Tue Sep 16 2025
This Hazardous Weather Outlook is for central Virginia and north
central Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ099-170915-
Accomack-
507 AM EDT Tue Sep 16 2025
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
High Surf Advisory.
HIGH RIP CURRENT RISK.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>023-VAZ065>068-512>517-519-170915-
Dorchester-Wicomico-Somerset-Mecklenburg-Lunenburg-Nottoway-Amelia-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Western King and Queen-
507 AM EDT Tue Sep 16 2025
This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia and south central Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ024-170915-
Inland Worcester-
507 AM EDT Tue Sep 16 2025
...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ075>078-085-521-522-170915-
Westmoreland-Richmond-Northumberland-Lancaster-Middlesex-
Western Essex-Eastern Essex-
507 AM EDT Tue Sep 16 2025
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM
EDT WEDNESDAY...
This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ083-518-520-170915-
New Kent-Eastern King William-Eastern King and Queen-
507 AM EDT Tue Sep 16 2025
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for east central Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-170915-
Maryland Beaches-
507 AM EDT Tue Sep 16 2025
...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
HIGH RIP CURRENT RISK.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ079-080-170915-
Brunswick-Dinwiddie-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
This Hazardous Weather Outlook is for south central Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012-VAZ081-082-087-088-092-170915-
Northampton-Prince George (including Hopewell and Petersburg)-
Charles City-Greensville-Sussex-Southampton-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
This Hazardous Weather Outlook is for northeast North Carolina,
east central Virginia, south central Virginia and southeast
Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ089-090-093-524-170915-
Surry-James City-Isle of Wight-Newport News-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
EDT WEDNESDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Flood Watch.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ525-170915-
Hampton/Poquoson-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
EDT WEDNESDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
Flood Watch.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ523-170915-
York-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
Flood Watch.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ084-086-170915-
Gloucester-Mathews-
507 AM EDT Tue Sep 16 2025
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ100-170915-
Northampton-
507 AM EDT Tue Sep 16 2025
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...COASTAL FLOOD WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for eastern Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
High Surf Advisory.
HIGH RIP CURRENT RISK.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ013>017-030>032-170915-
Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-
Perquimans-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ098-170915-
Virginia Beach-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...COASTAL FLOOD WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
Flood Watch.
High Surf Advisory.
HIGH RIP CURRENT RISK.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ096-170915-
Suffolk-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
EDT WEDNESDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
Flood Watch.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ095-097-170915-
Norfolk/Portsmouth-Chesapeake-
507 AM EDT Tue Sep 16 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
Flood Watch.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-170915-
Eastern Currituck-
507 AM EDT Tue Sep 16 2025
...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Today and tonight.
A coastal low impacts the region, bringing widespread rain, gusty
winds, and cooler temperatures to the area. Locally heavy rain and
flash flooding is possible.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
Flood Watch.
High Surf Advisory.
HIGH RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.